The geometry of Hrushovski constructions, I: The uncollapsed case

Evans, David M. and Ferreira, Marco S. (2011) The geometry of Hrushovski constructions, I: The uncollapsed case. Annals of Pure and Applied Logic, 162 (6). pp. 474-488.

Full text not available from this repository.

Abstract

An intermediate stage in Hrushovski’s construction of flat strongly minimal structures in a relational language L produces ?-stable structures of rank ?. We analyze the pregeometries given by forking on the regular type of rank ? in these structures. We show that varying L can affect the (local) isomorphism type of the pregeometry, but not its finite subpregeometries. A sequel will compare these to the pregeometries of the strongly minimal structures.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Users 2731 not found.
Date Deposited: 20 Oct 2011 08:25
Last Modified: 21 Apr 2020 16:37
URI: https://ueaeprints.uea.ac.uk/id/eprint/35089
DOI: 10.1016/j.apal.2011.01.008

Actions (login required)

View Item View Item